# SDR ZZDA2007294

- Difficulty date: November 4, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N328AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR DOWN RECEIVED THREE GREEN AND THREE RED INDICATIONS.  PERFORMED FAULT ISOLATION MANUAL PROXIMITY SWITCH ELECTRONICS BITE PROCEDURE 32-09 TASK 801.  OPS CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.  OK FOR CONTINUED SERVICE.
